Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sushi891

Veteran Member
  • Total Reviews

    0
  • Content Count

    82
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Sushi891

  • Rank
    Junior Member
  • Birthday 01/13/1989

Profile Information

  • Location
    Northern New Jersey
  • Interests
    Track, Tennis<br /><br />Currently a Sophomore in College<br />Nursing Major<br /><br /><br />We're all on this site for a reason. The reason being...to get rid of acne once and for all. Life is stressful enough, having acne is extra weight on the shoulders. Ultimately, we'll get through it with whatever method, one day at a time.
  1. Thank you so much! I went ahead and bought the Eucerin Intensive Repair Lotion today. I'll see what's up! Thanks again =D
  2. Hey guys and gals, I have some weird rash/acne going on, on my arm. Or is it any of the two I mentioned? I'm going to see the dermatologist hopefully soon. A picture of it follows.
  3. I think it's safe to pop them when you see a visible whitehead on it. Usually I don't even touch them, I just take a shower when I do and the heat and the pressure of the water from the showerhead pops it for me. After that I let my face dry - dabbing my face with a paper towel or clean linen towel. Then apply my regimen, duac or retin-a. Key thing is to apply the meds when the pimple is popped and dried for a bit.
  4. I actually jus found a small red spot on my nose ten minutes ago. I grabbed a ziplock bad and now am icing the spot until the ice melts. The ice calms the spot and reduces swelling. I usually do this throughout the day. Also if you have BP such as Duac, that would good too. I dab some on after I iced a spot.
  5. Actually. One topical medication I use for acne is called Duac Topical Gel. Duac contains Clindamycin and BP. It might work if you do that, however, the percentages of both are different in duac, and I'm not sure about the whole "make your own medicine".
  6. Definitely take a shower within the first hour.
  7. Yeah, with those kinds of pimples you have to wait them out. If you have BP, I mean it wouldn't hurt to put it on, even though it may not reach.
  8. It could be just a bad breakout. If you have a regimen, continue to use it. I'd schedule an appointment with a dermatologist as well. If it happens to be a cold sore, and not a pimple; I would suggest Camphonique, it's the best on cold sores. Overall, please don't stress. I know it's hard to, but promoting stress will only lead to overexhaustion of your body. Plus, stress will cause other acne breakouts, so chill! Everything will pass in due time.
  9. Well, when I was on monodox...oh that's funny, i just googled it, and it's doxycycline. Well, when I used doxycycline it took me a couple weeks for it to start kicking in. I'd say I had to wait 2-3 weeks before I started seeing results. I guess my body needed time to adjust and start killing the bacteria that caused acne within my system. Since people's bodies react differently, yours can be a lot shorter than my wait. I heard the stress control from neutrogena was an okay product to use. Make
  10. It looks like hyperpigmentation. Post-acne shadows if you will.
  11. I'd follow your dermatologist. Maybe consult your derm to see whether or not the medicine he gave you, or pro-active, would be most effective for you right now.
  12. Well, I'm thinking one day loss of sleep won't do much. Your body gets put into stress and overdrive for one day, it won't affect it your ADLs very much. However, if you consistently lose sleep for a few days, your body's going to be put through a wall. It needs sleep to relax and repair. For people with acne - people need sleep so that their body can fight off acne its own way.
  13. Normally I put one dose of Duac Topical Gel in the morning. However, the past few days I've been putting it on my red spots every few hours. Is it safe to do that? Duac is clindamycin + benzoyl peroxide.
  14. I'd continue with your regimen as see what it does. When you go to your dermatologist, she or he may inject it with a cortisone shot. I had a HUGE one on my forehead, and my derm used a cortisone shot on it. Swelling went down within a day, it was flat the next morning, but there was a huge dark spot. Hope all goes well for you! I absolutely hate those types of acne without whiteheads, its just a big or small red bump in the skin.
  15. I'm with you with the drinking. Whenever I go drinking, acne breakout is bound to happen. That's why for my acne - I cut down a WHOLE lot, esp. during college, which was pretty rough. If the doc prescribes you any topical medicines such as retin-a micro, differin, etc., use it, and stay away from the drinking. Smoking I doubt it does anything, but it's bad for the aveoli in your lungs. I hope all goes well for you, good luck.
×